I'm whipped into a frenzy and feel as if I may spin off into orbit at any moment. I also am experiencing cognitive problems, my memory is so bad that family members have actually noticed that lovely side effect. (watched a film last night and my hubby said that it was the second time we watched it and I didn't recall it!)
I must 'hunt' for words which is really annoying, as I used to have a vast vocabulary. I now feel like a total eejit, which affects my self esteem.
(just had to sit here for an entire minute, probably, to hunt for the word "annoying".) That is a common word and I'm a bit upset about this.

WILL this go away after continued use for a while, or am I stuck feeling stupid??? (some of my friends here may argue that I was quite the eejit even before doc upped the dose, funny, but true)
OOps, almost forgot (no surprise there) that I am having terrible joint pain and insomnia. I could NOT sleep last night, so I took two benadryl just to get a few hours of sleep. I feel quite ridiculous, these problems, comparitively speaking, are of minor significance, in the grand scheme of things, but they are quite bothersome to me.

Thank you in advance, to any and all responders,
Lara